# SDR 9615929921

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943N
- Make and model: Doug DC-9-32
- Aircraft serial: 47647
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A 1.50 INCH CRACK IN THE LEFT WHEELWELL KEEL TO SLANTED PRESSURE PANEL SUPPORT FITTING.  REPLACED FITTING PER SRM 53-01, PAGE 1.
